Lose gains after steroid cycle

Good thread. I am currently in my second week of pct of my first cycle, and while I have lost a little size, I have kept my diet and training spot on. I can definitely tell I have lost some size, but so far it has been bloat. It is discouraging to just not have the extra kick in the gym, but always keep in mind all of the time you have invested in training, eating, etc. and that should provide you with the motivation to keep doing everything right so as to ensure that you keep most of your gains. From what I have researched (most being on here), if you do everything right then you will be ok.

It has some mild side effects associated with it as well. Side effects occur when you take it for a very long period of time and in more quantity. Major drawback of Anavar is that it is too costly, although available in black market but one cannot be so sure of the authenticity of it bought from there. As it is DHT and due to this hair loss and acne can occur. But hair loss only in men who have got this hair loss disease genetically transmitted. There could be high blood pressure and high cholesterol levels but only for those who are not living a healthy life style and these diseases are not transmitted genetically to the users as well. Due to the non aromatizing nature of Anavar it has taken side effects of water retention and Gynecomastia out of the equation.

Lose gains after steroid cycle

lose gains after steroid cycle


lose gains after steroid cyclelose gains after steroid cyclelose gains after steroid cyclelose gains after steroid cyclelose gains after steroid cycle